Call for Paper - December 2014 Edition
IJCA solicits original research papers for the December 2014 Edition. Last date of manuscript submission is November 20, 2014. Read More

Anti-fuzzy KUS-ideals of KUS-algebras

Print
PDF
International Journal of Computer Applications
© 2013 by IJCA Journal
Volume 70 - Number 9
Year of Publication: 2013
Authors:
Samy M. Mostafa
Areej T. Hameed
10.5120/11991-7869

Samy M Mostafa and Areej T Hameed. Article: Anti-fuzzy KUS-ideals of KUS-algebras. International Journal of Computer Applications 70(9):24-28, May 2013. Full text available. BibTeX

@article{key:article,
	author = {Samy M. Mostafa and Areej T. Hameed},
	title = {Article: Anti-fuzzy KUS-ideals of KUS-algebras},
	journal = {International Journal of Computer Applications},
	year = {2013},
	volume = {70},
	number = {9},
	pages = {24-28},
	month = {May},
	note = {Full text available}
}

Abstract

In this paper , we introduce the notion of anti-fuzzy KUS-ideals in KUS-algebra, several appropriate examples are provided and their some properties are investigated . The image and the inverse image of anti-fuzzy KUS-ideals in KUS-algebra are defined and how the image and the inverse image of anti-fuzzy KUS-ideals in KUS-algebra become anti-fuzzy KUS-ideals are studied . Moreover , the cartesian product of anti-fuzzy KUS-ideals are given .

References

  • Bhattacharye P. and Mukheriee N. P. , Fuzzy relations and fuzzy group, Inform Sci. ,vol. 36 (1985), 267-282 .
  • Is´eki K. and Yanaka S. , An introduction to theory of BCK-algebras, Math. Japonica , vol. 23 (1979), 1-20.
  • Jun Y. B. , Hong S. M. and Roh E. H. , Fuzzy characteristic sub-algebras /ideals of a BCK-algebra, Pusan Kyongnam Math. J. (presently East Asian Math. J. ), vol. 9 , no. 1 (1993), 127-132.
  • Kumbhojkar H. V. and Bapat M. S. , Not-so-fuzzy fuzzy ideals, fuzzy sets and systems, vol. 37 (1991), 237-243 .
  • Meng J. and Jun Y. B. , BCK-algebras, Kyung Moon Sa Co. , Korea, 1994.
  • Mostafa S. M. , Abd-Elnaby M. A. , Abdel-Halim F. and Hameed A. T. , Fuzzy KUS-Ideals of KUS-Algebras, Submitted.
  • Palaniappan N. and Arjunan K. , The homomorphism ,anti homomorphism of a fuzzy and an anti fuzzy ideals , Varahmihir Journal of Math. Sciences, vol. 6, no. 1 (2006), 181-188.
  • Prabpayak C. and Leerawat U. , On isomorphisms of KU-algebras, Scientia Magna J. , vol. 5 , no. 3 (2009), 25-31.
  • Prabpayak C. and Leerawat U. , On ideals and congurences in KU-algebras, Scientia Magna J. , vol. 5 , no. 1 (2009), 54-57.
  • Zadeh L. A. , Fuzzy sets, Inform. Control,vol. 8 (1965), 338-353.